0 Members and 4 Guests are viewing this topic.
I have read most of the entrees and am surprised not to have noted similar sentiments of total desperation.
Go to http://www.semenloss.com [Links inactive - To make links active and clickable, login or click here to register] for more information.
On the same line you should realy look into Kegel excercises especially if you want to avoid wet dreams.
The best explanation is that at the moment of orgasm the brain is overloaded by excessive blood pressure. This strikes a blow to the head which takes days to recover from.
Actually looks like another one of those stupid catholic sites where they want to talk about how bad masturbation realy is.IT CAN *NOT* BE AVOIDED!!!
If semen would be stored in the blood why do you get more wet dreams from fat food then from actual pornography.
When has an excercise ever shown to prevent wet dreams. What utter nonsense.
How can you possibly assert that all people with POIS are victims of high brain blood pressure. How do you know this and how can you become an authority for best explanation on this subject.
Hold on, ive known people who did avoid masturbation as part of their faith. Not saying they never did but they did avoid it.
Semen stored in blood
Actually looks like another one of those stupid catholic sites where they want to talk about how bad masturbation really is.Can somebody please explain to those idiots that ejaculation is a necessary process of the male reproductive cycle. IT CAN *NOT* BE AVOIDED!!!
DRY FINGERTIPSDoes anyone else experience extremely "dried up" (hard to describe) _fingertips_ during POIS period? Thank you.
...I've also noticed that, in a typical post-orgasm day, the symptoms are lessened throughout most of the day, but they increase sharply in the evening, starting around 6 to 8 p.m.
Welcome Tate. I send you the questionnaire. If everyone is ok, maybe should i post our results in a jpeg file ? Clearly some case seems to have no benefits with serotonin rebalance. Which ssri did you test ? Look at agjchs post (page8). Wellbutrin (blocked depression after 4 or 5 ssri failiure ) and DHEA blocked pois symptoms. Compared to http://www.issm.info/prod/system/main/index.asp?page=/prod/data/issirlist/digest16.htm#Post%20Orgasmic%20Illness%20Syndrome [Links inactive - To make links active and clickable, login or click here to register] article : "Dr. Moser suggested success with Buproprion having anti-anxiety properties with no negative effects on sexual functioning."(Bupropion = Wellbutrin).Can the moderation send a private message to agjchs ? We really need to know how his recovery is progressing and the role of DHEA on his symptoms.
Much has been said here about serotonin and dopamine, and it makes sense. Does anyone have a theory why Levitra works for me? Is there any relationship? As far as I know, Levitra simply improves blood flow. Thank you!
Quote from: demografx on 08/01/2008 23:28:43Much has been said here about serotonin and dopamine, and it makes sense. Does anyone have a theory why Levitra works for me? Is there any relationship? As far as I know, Levitra simply improves blood flow. Thank you!I think levitra may work by exerting an effect on the pituitary via the hypothalamus. Levitra tells the hypothalamus to send intructions for the manufacture of oxytocin at the pituitary. If the pituitary is busy making oxytocin then it may make less prolactin soon after orgasm. Reduced prolactin means more dopamine and serotonin and so a better brain chemistry.The so called prolactin inhibitors such as bromocriptine are useless. These medications are of the dopamine agonist class. They keep dopamine receptors switched on with the affect of stopping prolactin. Keeping dopamine receptors switched on can eventually cause serious mental illness such as depression and psychosis.In my mind theres little doubt that the POIS problem originates at the hypothalamus. A medication that helps better regulate the hypothalamus may provide excellent treatment.What I have written here needs more research.
thanks for getting back so quickly!no he is on no meds, never has been. he has a major aversion to all things prescribed by doctors or even bought over the counter. really down as in, the world is a big black hole, he cannot concentrate, cannot work properly, cannot communicate properly, his speech is even slurred now that i come to think of it. certainly cognitively impaired... one time he even forgot his own name! he goes about his daily activities as if in a dream... brain fog i suppose. he really hates himself during this period, I guess. and is paranoid, thinking the world is out to get him, trusting no-one. he is woken at night by these thoughts. never put it in these terms before, so concisely... seems to make for some kind of mental illness. he is otherwise an intelligent, creative person, although he is immensely insecure, especially during these "pois" episodes if that is what they are.he has never seen a doctor about it. even just writing all this down helps!
Thank god. I can't believe I found this thread. For the last few years I've had the EXACT same symptoms described here.